MAUDE Adverse Event Report: ABIOMED, INC. - 1220648 IMPELLA; TEMPORARY NON-ROLLER TYPE LEFT HEART SUPPORT BLOOD PUMP

ABIOMED, INC. - 1220648 IMPELLA; TEMPORARY NON-ROLLER TYPE LEFT HEART SUPPORT BLOOD PUMP
Catalog Number 0042-0000-EU
Medical Device Problem Code Computer Operating System Problem (2898)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by abiomed inc, or its employees that the report constitutes an admission that the product, abiomed inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The complainant reported that the console displayed a system self-check failure after initial startup during preventive maintenance.
 
Additional Manufacturer Narrative
D9.Date device returned to manufacturer updated.
 
Additional Manufacturer Narrative
Mdr filed as 1220648-2026-05821 is a duplicate of mdr 1220648-2024-23848.Please disregard.

Brand Name
IMPELLA
Common Device Name
TEMPORARY NON-ROLLER TYPE LEFT HEART SUPPORT BLOOD PUMP
Manufacturer (Section D)
ABIOMED, INC. - 1220648
22 cherry hill drive
danvers MA 01923
Manufacturer Contact
derek sammarco
22 cherry hill drive
danvers, MA 01923
7814934967
MDR Report Key24664099
Report Number1220648-2026-05821
Device Sequence Number15763841
Product Code OZD
UDI-Device Identifier00813502011289
UDI-Public(01)00813502011289(10)1090689
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P140003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0042-0000-EU
Device Lot Number1090689
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer03/27/2026
04/22/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date03/30/2026
04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown